# SDR AALA20020128

- Difficulty date: January 30, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT INBOARD FLAP, OUTBOARD HINGE FITTING BEARING BORE WORN BEYOND LIMITS.  OVERSIZED BORE TO 2.349 INCH, BUSHED WITHE 17-4 PH BAR PER ESO 80559 DATED 1-29-02.  (M)
